# SDR REXA2013100802005

- Difficulty date: October 8, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR AFT AIRSTAIR WEB IS CRACKED AT TOP STEP RISER.  REPAIRED MAIN ENTRY DOOR AFT AIRSTAIR WEB IAW REO 670-52-1-104.  REM MM 409 410868.
